The number of representations of rationals as a sum of unit fractions Journal Article


Author(s): Browning, Timothy D; Elsholtz, Christian
Article Title: The number of representations of rationals as a sum of unit fractions
Affiliation
Abstract: For given positive integers m and n, we consider the frequency of representations of m/n as a sum of unit fractions.
Journal Title: Illinois Journal of Mathematics
Volume: 55
Issue 2
ISSN: 00192082 (ISSN)
Publisher: University of Illinois Press  
Date Published: 2011-01-01
Start Page: 685
End Page: 696
Open access: no
IST Austria Authors
Related IST Austria Work